# SDR SWIA2021072159667

- Difficulty date: May 6, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Condition: Corroded
- Location: Lt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON HINGE FITTING, MIDDLE FITTING AILERON PLATE HAS A CORRODED FASTENER     (C-CHECK RO 7/18/2021)    ORDERED AND RECIEVED WITH NEW FROM STOCK (1 BOLT) FOR LEFT AILERON HINGE FITTING, MIDDLE FITTING PLATE. INSTALLATION ACCOMPLISHED ON JOB: 2759081  OP: 96  MX TRANS #22642852.
